# SDR DALA2015022001491

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE PAINT COAT AND METALIZED ON BOTH SIDES OF RUDDER CONTROL TAB SKIN.  RUDDER CONTROL TAB WAS REPAIRED IAW SRM 51-70-1A, PAR 23.
